# SDR AALA20041043

- Difficulty date: October 8, 2004
- Submitted: October 15, 2004
- Operation: Air carrier
- Aircraft: N262AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49290
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHTS FOR SEAT ROWS 19 AND FORWARD INOPERATIVE.  REPAIRED WIRING UNDER SEAT ROW TRACK 9 FOR EMERGENCY LIGHTS FOR SEAT ROWS 19 AND FORWARD.  SYSTEM GROUND CHECKED NORMAL OPERATION.
